# SDR REXA2022082301935

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK AT F.S. 661+16 - F.S. 693 IS CORRODED.	INSTALLED FABRICATED RBL 9 SEAT TRACK BETWEEN FS 661+16 AND FS 693 FROM EXTRUSION P/N: 20276-288-0-0A IAW CRJ900 AMM 53-00-49-400-801 (A07).
